Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 76, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 31, 2010, 6:49 PM MDT for Baca County, Colorado. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2010, 6:49 PM MDT (00:49 UTC)
- Expired
- May 31, 2010, 7:00 PM MDT
- In force
- 11 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 70.0 mph
County Baca County, CO
The radar
The Amarillo radar (KAMA), 206 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:05 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1279 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 2207 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
265
WUUS55 KPUB 010049
SVRPUB
COC009-010100-
/O.NEW.KPUB.SV.W.0076.100601T0049Z-100601T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
649 PM MDT MON MAY 31 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL BACA COUNTY IN SOUTHEAST COLORADO...
* UNTIL 700 PM MDT
* AT 646 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP
TO TENNIS BALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THIS STORM WAS LOCATED 13 MILES SOUTHEAST OF CAMPO...OR 31 MILES
SOUTHEAST OF SPRINGFIELD...AND MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHERN BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3700 10251 3712 10240 3699 10213 3698 10214
3698 10232 3698 10251
TIME...MOT...LOC 0049Z 305DEG 18KT 3699 10237
WIND...HAIL 70MPH 2.50IN
$$1 follow-up statement
890
WWUS55 KPUB 010059
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
659 PM MDT MON MAY 31 2010
COC009-010108-
/O.EXP.KPUB.SV.W.0076.000000T0000Z-100601T0100Z/
BACA CO-
659 PM MDT MON MAY 31 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BACA COUNTY WILL
EXPIRE AT 700 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO THE STATE OF
OKLAHOMA.
AS OF 658 PM...NO WARNINGS WERE IN EFFECT FOR BACA COUNTY.
VERY DANGEROUS CLOUD TO GROUND LIGHTNING WILL CONTINUE IN BACA
COUNTY UNTIL AT LEAST 730 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY
EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3700 10251 3712 10240 3699 10213 3698 10214
3698 10232 3698 10251
TIME...MOT...LOC 0058Z 305DEG 18KT 3696 10232
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:05 PM MDT, 44 minutes earlier.
Area forecast discussion, May 31, 6:05 PM MDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 605 PM MDT MON MAY 31 2010 .UPDATE... HAVE REMOVED ALL BUT BACA COUNTY FROM THE SVR WATCH...BACA SUPERCELL PRETTY MUCH THE ONLY SHOW IN TOWN RIGHT NOW WITH THE REST OF THE ARE LOOKING QUITE STABLE. ROSE && .PREV DISCUSSION... /ISSUED 212 PM MDT MON MAY 31 2010/ SHORT TERM... (TONIGHT AND TUESDAY) SEVERE STORM THREAT OVER THE FAR SOUTHEAST PLAINS THROUGH THIS EVENING...AND HIGH FIRE DANGER IN THE SAN LUIS VALLEY...ARE THE MAIN CONCERNS. WL LEAVE THE RED FLAG WARNING IN EFFECT UNTIL 8 PM FOR THE SAN LUIS VALLEY AS HUMIDITIES ARE LOW AND HAINES HIGH. WITH DEWPOINTS IN THE MID TO UPR 50S AT 1 PM OVR THE FAR SERN PLAINS...THE MESOSCALE ANALYSIS SHOWING CAPE VALUES OF 2000-3000+ OVR THE SERN PLAINS. 0-6KM SHEAR VALUES ARE AROUND 30 KTS. THE NAM12 FORECAST FOR LATER THIS AFTERNOON SHOWS 2000-2500 J/KG OF CAPE OVR PROWERS...BACA...SRN BENT...AND ERN LAS ANIMAS COUNTIES WITH SHEARS REMAINING AROUND 30 KTS. THUS SEVERE POTENTIAL WL CONTINUE INTO THE EVENING HRS OVR THE FAR SERN AREAS...WITH LARGE HAIL BEING THE MAIN THREAT. COULD SEE A FEW TSTMS CONTINUE INTO LATE NIGHT NR THE FAR SERN BORDER. THE REST OF THE FORECAST AREA SHOULD BE DRY THIS EVENING AND TONIGHT. THE NAM12 SHOWS HIGH LOW LEVEL HUMIDITIES MOVING WESTWARD LATE TONIGHT...SO WL LIKELY SEE SOME LOW CLOUDS AGAIN. MOST OF THE LOW CLOUDS SHOULD BE OVR THE FAR SERN PLAINS...BUT IT LOOKS LIKE SOME COULD ALSO MOVE INTO SERN EL PASO AND EASTERN PUEBLO COUNTIES. WEST TO SW FLOW ALOFT WL BE FOUND OVR THE AREA ON TUE. THE LOW LEVELS IN THE MORNING HOURS WL BE QUITE MOIST OVR EASTERN PORTIONS OF THE SE PLAINS WITH DEW POINTS OF 50+. BY AFTERNOON THOUGH...SW SFC WINDS WL PICK UP AND ARE EXPECTED TO PUSH THE LOW LEVEL MSTR EASTWARD AND OUT OF THE STATE WITH LITTLE CHANCE OF PCPN DEVELOPING ANYWHERE. THE ONLY PLACE THAT COULD POSSIBLE SEE A COUPLE STORM WOULD BE ALONG THE SE BORDER. A COLD FRONT WL BE MOVING THRU NE CO TUESDAY AFTERNOON AND COULD MOVE INTO EL PASO COUNTY SOMETIME AFTER 22Z...WHICH COULD ALSO TRIGGER A COUPLE STORMS BUT THE TIMING OF THE FRONT IS A BIT UNCERTAIN AT THIS TIME. TEMPS ACRS THE AREA WL BE WARM AND ABOVE NORMAL. TUE AFTERNOON THE HAINES INDICES IN THE SAN LUIS VALLEY WL BE 5 ACCORDING TO THE NAM...WITH HUMIDITIES BELOW 15 PERCENT AGAIN...AND WIND GUSTS SHOULD BE 25 MPH AND STRONGER. WITH THE FUEL CONDITIONS STILL BEING CRITICAL...WL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR TUESDAY AFTERNOON. LONG TERM... (TUESDAY NIGHT THROUGH MONDAY) NOT MUCH CHANGE TO THE FORECAST THROUGH THE EXTENDED. SEVERAL WEAK DISTURBANCES WILL MOVE ACROSS THE ROCKIES THROUGH WEDNESDAY NIGHT BEFORE HIGH PRESSURE BUILDS OVER THE REGION FOR THE WEEKEND. A COLD FRONT WILL DROP SOUTH ACROSS THE PLAINS BY WEDNESDAY MORNING. NAM HAS BEEN CONSISTENT IN GENERATING CONVECTION ALONG THE FRONT AS IT DROPS SOUTH. EXPECT TO SEE THUNDERSTORM ACTIVITY DEVELOP OVER NORTHEAST COLORADO AND SPREAD SOUTH INTO OUR NORTHERN ZONES BY 06Z BEFORE WORKING ACROSS THE EASTERN PLAINS THROUGH 12Z. A SECONDARY SHORTWAVE TROUGH WILL THEN MOVE ACROSS COLORADO DURING THE DAY ON WEDNESDAY. WINDS WILL QUICKLY RESPOND ACROSS THE PLAINS TURNING EASTERLY AND ADVECTING MOISTURE BACK ACROSS THE AREA. CONTINUED TO FOLLOW THE NAM WEDNESDAY AFTERNOON WITH THUNDERSTORMS FIRING BY MIDDAY OVER THE FAR EASTERN PLAINS. THERE WILL BE PLENTY OF INSTABILITY WITH CAPE VALUES PROGGED NEAR 3000 J/KG AND DEW POINTS IN THE UPPER 50S...HOWEVER SHEAR LOOKS TO BE A LIMITING FACTOR IN HOW STRONG STORMS MAY GET. CURRENT THINKING MOST STORMS WILL REMAIN BELOW SEVERE LIMITS EXCEPT OVER FAR SOUTHEASTERN COLORADO WHERE SHEAR WILL BE MORE FAVORABLE FOR ROTATING UPDRAFTS AND LARGE HAIL. THUNDERSTORMS WILL MOVE EAST INTO KANSAS BY WEDNESDAY EVENING. WEDNESDAY LOOKS TO BE THE COOLEST DAY IN THE EXTENDED WITH HIGHS ONLY INTO THE LOWER TO MID 80S BEHIND THE COLD FRONT. CONTINUED WITH THE FIRE WEATHER WATCH FOR THE SAN LUIS VALLEY FOR WEDNESDAY AFTERNOON...HOWEVER LATEST MODEL DATA SUGGESTS WINDS WILL BE MARGINAL AND HUMIDITY VALUES MAY BE TRENDING UPWARDS. HIGH PRESSURE BEGINS TO BUILD ACROSS THE REGION ON THURSDAY WITH MUCH WARMER WEATHER EXPECTED THROUGH SATURDAY. NOT EXPECTING THUNDERSTORMS OVER THE PLAINS THURSDAY THROUGH SATURDAY WITH WARM AIR MOVING IN ALOFT KEEPING THE AREA CAPPED. THE EXCEPTION MAY BE OVER THE HIGHER TERRAIN TO THE WEST WHERE DIURNAL CUMULUS DEVELOPMENT MAY PRODUCE ISOLATED THUNDERSTORMS DURING THE AFTERNOON. HIGHS WILL WARMING INTO THE UPPER 90S BY FRIDAY. MODEL GUIDANCE CONTINUES TO SUGGEST A FEW LOCATIONS OVER THE PLAINS MAY BREAK THE 100 MARK FRIDAY INTO SATURDAY. MODELS BEGIN TO BREAK DOWN SUNDAY AND MONDAY AS ENERGY MOVING OFF THE WEST COAST FLATTENS THE RIDGE AND A MORE ZONAL FLOW REGIME TAKES HOLD OVER THE WESTERN CONUS. MODELS INDICATING A COLD FRONT WILL DROP SOUTH FOR SUNDAY WITH A DISTURBANCE THAT IS PASSING BY TO THE NORTH AND THUNDERSTORMS DEVELOPING SUNDAY AND MONDAY. GIVEN THAT MODELS HAVE A HARD TIME WITH SMALL SCALE FEATURES EMBEDDED IN ZONAL FLOW IN THE EXTENDED...JUST HAVE SLIGHT CHANCE POPS FOR THE PLAINS BOTH DAYS. TEMPERATURES WILL BE SLIGHTLY COOLER HEADING INTO NEXT WEEK WITH HIGHS IN THE UPPER 80S TO LOW 90S. 88 AVIATION... EXPECT VFR CONDITIONS AT THE THREE TAF SITES TONIGHT AND TUESDAY...ALTHOUGH THERE IS A SLIGHT CHANCE THAT BETWEEN ABOUT 10Z AND 14Z TUESDAY SOME LOW CLOUDS COULD NEAR BOTH KPUB AND KCOS. && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ224. RED FLAG WARNING FROM NOON TO 8 PM MDT TUESDAY FOR COZ224. && 44/44
Hazardous weather outlook, May 31, 12:59 PM MDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1259 PM MDT MON MAY 31 2010 COZ058>089-093>099-011900- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1259 PM MDT MON MAY 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE FOUND ACROSS THE FAR SOUTHEAST PLAINS THIS AFTERNOON AND INTO THIS EVENING. SOME STORMS MAY BE SEVERE PRODUCING HAIL UP TO 1.5 INCHES IN DIAMETER AND WIND GUSTS TO 60 MPH OR MORE. ADDITIONAL STORM THREATS WILL INCLUDE LIGHTNING AND HEAVY RAIN. THE AREAS MOST LIKELY TO SEE THUNDERSTORMS AND SEVERE WEATHER TODAY INCLUDE BACA...PROWERS...KIOWA...BENT AND EASTERN LAS ANIMAS COUNTIES. FIRE DANGER WILL BE HIGH ACROSS THE SAN LUIS VALLEY THIS AFTERNOON INTO THIS EVENING...WHERE A COMBINATION OF HUMIDITIES BELOW 15 PERCENT...WIND GUSTS TO 25 MPH...AND DRY FUELS WILL RESULT IN CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR SHOULD ANY FIRES START. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FOR TUESDAY...ONE OR TWO STORMS ALONG THE KANSAS BORDER COULD DEVELOP AND BECOME STRONG. THE MAIN THREATS COULD BE PENNY SIZE HAIL...WINDS TO 50 MPH...AND CLOUD TO GROUND LIGHTNING. THERE WILL ALSO BE HIGH FIRE DANGER ACROSS THE SAN LUIS VALLEY...WHERE A COMBINATION OF HUMIDITY BELOW 15 PERCENT...WIND GUSTS TO 25 MPH OR MORE...AND DRY FUELS WILL RESULT IN EXTREME FIRE BEHAVIOR IF A FIRE STARTS. TUESDAY NIGHT AND WEDNESDAY...COOLER AIR WILL MOVE INTO THE PLAINS...BRINGING A CHANCE FOR A FEW STRONG TO SEVERE STORMS WITH QUARTER SIZE HAIL OR LARGER...WIND GUSTS OVER 60 MPH...BRIEF HEAVY RAIN...AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS THE SOUTHEAST PLAINS THIS AFTERNOON AND EVENING. 28/28
In the hours before
Local storm report, May 31, 5:18 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
518 PM MDT MON MAY 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM FUNNEL CLOUD 12 SSE PRITCHETT 37.21N 102.78W
05/31/2010 BACA CO STORM CHASER
WAS REPORTED 6 SE OF ELDER
&&
KMOZLEYLocal storm report, May 31, 5:47 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
547 PM MDT MON MAY 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL 4 NNW CAMPO 37.16N 102.61W
05/31/2010 E1.00 INCH BACA CO PUBLIC
&&
MNLocal storm report, May 31, 5:48 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
548 PM MDT MON MAY 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM FUNNEL CLOUD CAMPO 37.10N 102.58W
05/31/2010 BACA CO EMERGENCY MNGR
&&
KMOZLEYLocal storm report, May 31, 5:56 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
556 PM MDT MON MAY 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 3 N CAMPO 37.15N 102.58W
05/31/2010 M1.50 INCH BACA CO EMERGENCY MNGR
&&
KMOZLEYLocal storm report, May 31, 6:08 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
608 PM MDT MON MAY 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL CAMPO 37.10N 102.58W
05/31/2010 M2.50 INCH BACA CO EMERGENCY MNGR
&&
MNLocal storm report, May 31, 6:10 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
610 PM MDT MON MAY 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM TORNADO 3 S CAMPO 37.06N 102.58W
05/31/2010 BACA CO STORM CHASER
&&
MNNearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.